# SDR ASOA01281

- Difficulty date: December 12, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE TOP AND BOTTOM SURFACES OF THE FLOORBOARDS TOP FLANGE WERE FOUND TO BE CORRODED AT FRAMES 36, 38, 39, AND 40.  MAINTENANCE REPAIRED CORROSION IAW WITH ASA EO72-53-0123.  THIS EO REFERENCE FAA FORM 8110-3, REPORT NR 01-295, WHICH INCLUDES REPAIR SPECIFICATIONS FOR AIRCRAFT.  (M)
